RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 14, Number 11  


Ordinary Differential Equations
Asymptotic properties of the solutions of linear differential equations with entire coefficients
S. S. Boiko, V. P. Petrenko
1923
Solvability of a general boundary value problem as a consequence of the solvability of an elementary two-point boundary value problem
V. V. Gudkov
1935
Boundedness theorems for some second-order differential equations. IV
M. L. Cartwright, H. P. F. Swinnertn-Dyer
1941
A Poincaré-Schur algorithm in stability theory
A. A. Martynyuk, A. Yu. Obolenskii
1980
Equivalence of some second-order differential operators in a space of entire functions
N. I. Nagnibida, N. P. Oliinyk
1990
The boundary of a stable invariant set of the Morse–Smale system
S. Yu. Pilyugin, V. A. Pliss
1997
A boundary value problem for degenerate ordinary differential equations of infinite order
Tran Duc Van
2002
On the question of an exponential dichotomy on the half-line of the solutions of linear systems of differential equations
D. N. Cheban, V. F. Cherny
2012

Partial Differential Equations
Green functions of the Dirichlet problem for the Laplace equation in a strip and a rectangle with $N$ circular slits
Z. M. Narkun
2019
Solvability of initial-boundary value problems for a weakly nonlinear system
A. M. Khludnev
2026
The Dirichlet problem for a system of Euler–Poisson–Darboux equations in a circle with its center on the line of degeneracy and in its parts
T. V. Chekmarev
2038

Integral Equations and Integral-Differential
The asymptotic expansion of solutions of some integro-differential equations
R. Maksudov
2047
Perturbation of the poles of the scattering operator for a system of Maxwell equations
A. M. Pyzh'yanov
2052
Integral equations of convolution type in a family of spaces of generalized functions that is continuously dependent on a parameter
V. V. Shevchik
2060

Short Communications
Representation of quasi-periodic motions near the equilibrium state with the aid of convergent power series
Yu. N. Bibikov
2065
Bundle transport of charged particles in an electromagnetic field
V. I. Zubov
2068
On the problem of observation of perturbed systems
A. P. Ivanov
2071
A note on Nehari's nonoscillation theorem
I. V. Kamenev
2073
A conjecture in the theory of functional-differential equations
V. G. Kurbatov
2074
Movable singularities of a second-order system
V. I. Matatov
2076
The asymptotic estimate of $0$-solutions of a multidimensional system
S. K. Norkin
2079
The correctness of a boundary value problem for a system of linear differential equations
G. B. Savchenko
2082
The asymptotic stability of the equilibrium state of a family of systems of linear differential equations
V. L. Kharitonov
2086
Well-posedness of the Cauchy problem for a class of partial integro-differential equations
V. M. Chernyshev
2089
Ein Problem der optimalen Regelung eines stationären Systems in der Klasse der unstetigen Funktionen
M. M. Shahin
2093
On the scattering theory for a system of differential equations with a smooth, compactly supported potential
V. M. Yakupov
2096
The asymptotic equivalence of Pfaffian systems
L. F. Yanchuk
2099

Reviews and Bibliography
 
N. P. Erugin
2104
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019